A uniform structure for topological spaces

Alexander Abian

Archivum Mathematicum (1978)

  • Volume: 014, Issue: 4, page 181-182
  • ISSN: 0044-8753

How to cite

top

Abian, Alexander. "A uniform structure for topological spaces." Archivum Mathematicum 014.4 (1978): 181-182. <http://eudml.org/doc/17978>.

@article{Abian1978,
author = {Abian, Alexander},
journal = {Archivum Mathematicum},
language = {eng},
number = {4},
pages = {181-182},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {A uniform structure for topological spaces},
url = {http://eudml.org/doc/17978},
volume = {014},
year = {1978},
}

TY - JOUR
AU - Abian, Alexander
TI - A uniform structure for topological spaces
JO - Archivum Mathematicum
PY - 1978
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 014
IS - 4
SP - 181
EP - 182
LA - eng
UR - http://eudml.org/doc/17978
ER -

References

top
  1. A. Abian, On uniform structures, Rend. Circ. Mat. Palermo, 14 (1965) 202-206. (1965) Zbl0166.18701MR0199839
  2. R. Fox, I. L. Reilly, Regular spaces and Abian structures, Rend. Circ. Mat. Palermo, 23 (1974) 267-270. (1974) Zbl0314.54021MR0397677
  3. R. Fox, I. L. Reilly, Topological spaces and Abian structures, (to appear). Zbl0374.54022MR0508814
  4. H. W. Pu, Concerning a certain uniform structure, Rend. Circ. Mat. Palermo, 21 (1972) 98-102. (1972) Zbl0274.54016MR0328872

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.